# SDR DHL2001804020

- Difficulty date: October 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)  CAPT'S SLIDING WINDOW WILL NOT OPEN.2)  ADJUSTED SLIDING WINDOWS IAW MM 56-10-2 CHECKED OPERATION OKSTATUS: CLOSED
